# SDR AALA2019101639006

- Difficulty date: October 12, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 8,733 hours, 3,544 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FLIGHT LAVATORY SMOKE LIGHT, MASTER CAUTION WITH OVERHEAD ILLUMINATED. QRH PROCEDURE RAN, FLIGHT ATTENDANTS FOUND NO EVIDENCE OF FIRE OR SMOKE IN ANY LAVATORY. LIGHTS EXTINQUISHED AFTER SEVERAL SECONDS. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER MM 26-14-00.
